American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L50) AND publication=(qam)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Paolo Secchi. Nonlinear surface waves on the plasma-vacuum interface. Quart. Appl. Math. 73 (2015) 711-737.
Abstract, references, and article information
View Article: PDF

[2] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math. 72 (2014) 549-587. MR 3237563.
Abstract, references, and article information
View Article: PDF

[3] Cleopatra Christoforou and Laura V. Spinolo. Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems. Quart. Appl. Math. 71 (2013) 433-453. MR 3112822.
Abstract, references, and article information
View Article: PDF

[4] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Yu. L. Trakhinin. On stability of shock waves in relativistic magnetohydrodynamics. Quart. Appl. Math. 59 (2001) 25-45. MR MR1811093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Akitaka Matsumura and Kenji Nishihara. Global asymptotics toward the rarefaction wave for solutions of viscous $p$-system with boundary effect. Quart. Appl. Math. 58 (2000) 69-83. MR MR1738558.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia